Show simple item record

dc.contributor.authorChambers, Gregory R
dc.contributor.authorLiokumovich, Yevgeniy
dc.date.accessioned2020-11-30T15:58:14Z
dc.date.available2020-11-30T15:58:14Z
dc.date.issued2020-08
dc.identifier.issn0020-9910
dc.identifier.issn1432-1297
dc.identifier.urihttps://hdl.handle.net/1721.1/128678
dc.description.abstractWe prove that every complete non-compact manifold of finite volume contains a (possibly non-compact) minimal hypersurface of finite volume. The main tool is the following result of independent interest: if a region U can be swept out by a family of hypersurfaces of volume at most V, then it can be swept out by a family of mutually disjoint hypersurfaces of volume at most V+ε.en_US
dc.publisherSpringer Berlin Heidelbergen_US
dc.relation.isversionof10.1007/s00222-019-00903-3en_US
dc.rightsArticle is made available in accordance with the publisher's policy and may be subject to US copyright law. Please refer to the publisher's site for terms of use.en_US
dc.sourceSpringer Berlin Heidelbergen_US
dc.titleExistence of minimal hypersurfaces in complete manifolds of finite volumeen_US
dc.typeArticleen_US
dc.identifier.citationChambers, Gregory R., and Yevgeniy Liokumovich, "Existence of minimal hypersurfaces in complete manifolds of finite volume." Inventiones mathematicae 219 (2020): 179-217 ©2020 Author(s)en_US
dc.contributor.departmentMassachusetts Institute of Technology. Department of Mathematicsen_US
dc.relation.journalInventiones mathematicaeen_US
dc.eprint.versionAuthor's final manuscripten_US
dc.type.urihttp://purl.org/eprint/type/JournalArticleen_US
eprint.statushttp://purl.org/eprint/status/PeerRevieweden_US
dc.date.updated2020-09-24T20:53:24Z
dc.language.rfc3066en
dc.rights.holderSpringer-Verlag GmbH Germany, part of Springer Nature
dspace.embargo.termsY
dspace.date.submission2020-09-24T20:53:24Z
mit.journal.volume219en_US
mit.licensePUBLISHER_POLICY


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record